MathSciNet Relay Station
MathSciNet bibliographic data
MR197815 34.02
Lukaševič, N. A. Elementary solutions of certain Painlevé equations. (Russian) Differencialʹnye Uravnenija 1 1965 731–735.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement